Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The cohomology of principal bundles, homogeneous spaces, and two-stage Postnikov systems

Author: J. P. May
Journal: Bull. Amer. Math. Soc. 74 (1968), 334-339
MathSciNet review: 0239596
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Baum, On the cohomology of homogeneous spaces (to appear). MR 219085
  • 2. P. Baum and L. Smith, The real cohomology of differentiable fibre bundles (to appear). MR 221522
  • 3. A. Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. 57 (1953), 115-207. MR 51508
  • 4. A. Borel, La cohomologie mod 2 de certains espaces homogènes, Comm. Math. Helv. 27 (1953), 165-197. MR 57541
  • 5. H. Cartan, La transgression dans un groupe de Lie et dans un espace fibré principal, Colloque de topologie, Bruxelles (1950), 57-71. MR 42427
  • 6. S. Eilenberg and J. C. Moore, Homological algebra and fibrations, Colloques de topologie, Bruxelles (1964), 81-90. MR 218425
  • 7. G. Hirsch, Cohomologie d'un espace de Postnikov (cas non stable) (to appear).
  • 8. L. Kristenson, On the cohomology of spaces with two non-vanishing homotopy groups, Math. Scand. 12 (1963), 83-105. MR 159334
  • 9. W. S. Massey and F. P. Peterson, The mod 2 cohomology structure of certain fibre spaces, Mem. Amer. Math. Soc. 74 (1967). MR 226637
  • 10. J. P. May, Matric Massey products (to appear). MR 238929
  • 11. J. P. May, The structure and applications of the Eilenberg-Moore spectral sequences (to appear).
  • 12. L. Smith, The cohomology of stable two-stage Postnikov systems, Illinois J. Math. (to appear). MR 208597

Additional Information


American Mathematical Society